The Annals of Mathematical Statistics

Correction Note: Corrections to "Strong Consistency of Certain Sequential Estimators"

Robert H. Berk

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 42, Number 3 (1971), 1135-1137.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693348

Digital Object Identifier
doi:10.1214/aoms/1177693348

JSTOR
links.jstor.org

Citation

Berk, Robert H. Correction Note: Corrections to "Strong Consistency of Certain Sequential Estimators". Ann. Math. Statist. 42 (1971), no. 3, 1135--1137. doi:10.1214/aoms/1177693348. https://projecteuclid.org/euclid.aoms/1177693348


Export citation

See also

  • Original Article: Robert H. Berk. Strong Consistency of Certain Sequential Estimators. Ann. Math. Statist., Vol. 40, Iss. 4 (1969), 1492--1495.